# SDR CA990125005

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Link
- Part number: 369H120321
- Condition: Cracked
- Location: Main Rotor Hub
- Part time: 4,681 hours
- Component: Hughes, 369D21200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEAD/LAG LINK INSPECTION PER AD 95-03-13, LINKS FOUND CRACKED.  REPLACED.
